# SDR QXEA0200758

- Difficulty date: May 6, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 3 SEAT TRACK HAS AREAS OF LIGHT CORROSION AT STATION X515 - X517, X529 - X531 AND X541 - X543.  REPAIRED IAW DHC-8 SRM 51-20-16 AND SRM 51-20-36.
